# SDR 99UAL900146

- Difficulty date: March 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Engine: Pwa PW2037
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Spoiler
- Stage of operation: NR
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD AT LAX DUE TO FLOATING SPOILER PROBLEM. *S/D*  CAUSE OF SPOILER EICAS MESSAGE WAS NOT FOUND AND COULD NOT BE DUPLICATED DURING TROUBLESHOOTING.  SPOILER FLOAT WAS NOT VERIFIED.  ALL OPERATIONAL AND VISUAL CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.
